# SDR DALA201805143310

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 35,583 hours, 18,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT Y1292, BETWEEN FRAMES 12 TO 24 IN THE FORWARD GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, SRM 51-42-11, DWG 53112812009, AND 53110920000.
